# SDR DALA2019032001902

- Difficulty date: March 19, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 MAIN CABIN STA 365.25 RBL16 TCHORD CORRODED. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM. FABRICATED AND INSTALLED REPAIR IAW ERA 481634-14MA.
